BibTeX record journals/cacm/Agnew76

download as .bib file

@article{DBLP:journals/cacm/Agnew76,
  author    = {Carson E. Agnew},
  title     = {On Quadratic Adaptive Routing Algorithms},
  journal   = {Commun. {ACM}},
  volume    = {19},
  number    = {1},
  pages     = {18--22},
  year      = {1976},
  url       = {http://doi.acm.org/10.1145/359970.359987},
  doi       = {10.1145/359970.359987},
  timestamp = {Tue, 07 Jun 2011 16:51:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Agnew76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}